# SDR CALA2013080590130

- Difficulty date: August 2, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 59,270 hours, 6,891 cycles
- Engine: Pwa PW4056
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PIN 23 ON CONNECTOR D8431J AT "J BOX" IS SHORT TO GROUND.  REMOVED CONNECTOR D7554P, REMOVED PIN 23, INSPECTED SHIELDING, ASSEMBLED AND SECURED CONNECTOR D7554P, NO SHORT PRESENT.
